| Catalog Number |
COV-S23010H2 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Customer found they were testing negative with the fastep tests, but was testing positive with other at home covid-19 rapid test brands.
Additional Manufacturer Narrative
Customer contacted for a refund/ replacement through amazon, but no response was provided.